# SDR SWIA200312585

- Difficulty date: November 5, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 20,104 hours, 27,834 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6228315402
- Part serial: 1963
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 8,631 hours, 12,354 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

YAW ENGAGED, RUDDER TRIM AT 6, WHEN AUTO-PILOT ENGAGED, PLANE YAWED LEFT AND RIGHT HARD MOMENTARILY.  REMOVED AND REPLACED F/O'S APC 65B  IAW MM 22-10-02.  OPS CHECK GOOD.
